ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Prashanth, LA and Bhatnagar, S and Bhavsar, N and Fu, M and Marcus, SI (2020) Random Directions Stochastic Approximation with Deterministic Perturbations. In: IEEE Transactions on Automatic Control, 65 (6). pp. 2450-2465.

This list was generated on Sat Jul 2 08:24:20 2022 IST.